Tannaka duality and stable infinity-categories

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We introduce a notion of fine Tannakian infinity-categories and prove Tannakian characterization resuls for symmetric monoidal stable infinity-categories over a field of characteristic zero. It connects derived quotient stacks with symmetric monoidal stable infinity-categories which satisfy a certain simple axiom. We also discuss several applications to examples.

Original languageEnglish
Pages (from-to)469-526
Number of pages58
JournalJournal of Topology
Issue number2
Publication statusPublished - 2018


  • 14F05 (primary)
  • 18D10
  • 18F99 (secondary)

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Tannaka duality and stable infinity-categories'. Together they form a unique fingerprint.

Cite this